Psycho-Babble Medication Thread 941696

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

LIVID!!!

Posted by gorgeouslygrim on April 1, 2010, at 22:04:16

I have tried Tegretol XR now for a few days. The first time I started last week, I only took it for one day and called the nurse because I felt so fricken angry that I was to be avoided. She said that I cant have effects that fast so I decided to stop it and no more anger just depression. Now I started it again and three days in, I have done a number on those around me (Their feelings) I have been vicious, cruel and aggressive, those I dont know I have been confrontational with. Has anyone heard of this? I need help!

 

Re: LIVID!!! gorgeouslygrim

Posted by Justherself54 on April 1, 2010, at 23:51:07

In reply to LIVID!!!, posted by gorgeouslygrim on April 1, 2010, at 22:04:16

That's been one of my problems with certain meds..I call it the b@%ch switch. The worst offenders for me are SNRI's..I can usually work through my anger issues or keep them in check, but on certain meds that flies out the window..go figure..and yes, it can happen quickly. It's such a feeling of inner rage that comes out of nowhere. Scared the crap out of me.

Hope you feel better soon..sounds like it's not a good med for you.

 

Re: LIVID!!!

Posted by Phillipa on April 2, 2010, at 0:33:48

In reply to Re: LIVID!!! gorgeouslygrim, posted by Justherself54 on April 1, 2010, at 23:51:07

I did get angry on 50mg of lamictal. But thought hey that's good getting stronger. I didn't know such rage could come from a med. Phillipa

 

Re: LIVID!!! Justherself54

Posted by gorgeouslygrim on April 2, 2010, at 1:31:34

In reply to Re: LIVID!!! gorgeouslygrim, posted by Justherself54 on April 1, 2010, at 23:51:07

Thank you! Now I know Im not crazy!....Or, wait... I meant at least I know I wasnt imagining the anger as a side effect. LOL! Thank you again. I called my psych so well see.

 

Re: LIVID!!! Phillipa

Posted by gorgeouslygrim on April 2, 2010, at 1:37:07

In reply to Re: LIVID!!!, posted by Phillipa on April 2, 2010, at 0:33:48

I agree it is good to a certain point if you are usually quiet and need a good kick of anger to stand up for yourself. I am really weak in my depressive states so pathetically weak it makes me feel ridiculous. The only thing is that I did not grow up weak. I was very strong, too strong at times. Now that I have gotten weak as I have gotten older, one would think that the anger would help but this rage is unhealthy and mean. I dont want people hating me or getting in trouble from fighting someone. That would be horrible!

 

Re: LIVID!!! gorgeouslygrim

Posted by Frustratedmama on April 3, 2010, at 12:40:54

In reply to Re: LIVID!!! Phillipa, posted by gorgeouslygrim on April 2, 2010, at 1:37:07

Yes this has happened to me several times- trust your instincts! If your pdoc isn't willing to listen try to find a new one...I travel over an hour to my appointments now but its worth it! I have a pdoc who will work with me- trusts me- and wants me to feel better- regardless of what the text books say- he is willing to try old school meds, non-traditional meds, and alternative meds....or a combination of meds.....just keep faith in yourself and what is causing the anger- if you know its the meds- stop it and rethink - it took me a LONG time to trust myself- but when I found a pdoc who beleived in me- my world changed and for the better- Best wishes to you!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.